Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Universitatis Matthiae Belii series Mathematics, volume 19

Special issue dedicated to 75th birthday of Beloslav Riečan

Published by Univerzita Mateja Bela.
Year of issue 2011.
ISBN 978-80-557-0283-4
Pages 67
Editor-in-chief Miroslav Haviar

Full issue can be downloaded here as Download PDF PDF (6.6 MB).

Contents
1. 
 Pages 5-10
 by Anatolij Dvurečenskij
 Download Download PDF PDF (377 KB)
 
2. 
 Pages 11-20
 by Krassimir Atanassov
 Download Download PDF PDF (365 KB)
 
3. 
 Pages 21-30
 by Peter Maličký
 Download Download PDF PDF (676 KB)
 
4. 
 Pages 31-36
 by Radko Mesiar and Magda Komorníková
 Download Download PDF PDF (422 KB)
 
5. 
 Pages 37-42
 by Ivan Netuka
 Download Download PDF PDF (451 KB)
 
6. 
 Pages 43-51
 by Josef Štěpán
 Download Download PDF PDF (434 KB)
 
7. 
 Pages 53-62
 by Eulalia Szmidt and Janusz Kacprzyk
 Download Download PDF PDF (393 KB)
 
8. 
 Pages 63-67
 by Peter Vrábel and Marta Vrábelová
 Download Download PDF PDF (303 KB)
 
 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016  
  Issue 2017